# SDR CALA2017112204187

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 60,409 hours, 23,596 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0202
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE OVEN R12 HAD ELECTRICAL ODOR.  REPLACED THE OVEN IAW AMM 25-35-19-401. OPS CHECKED GOOD.  OK TO CONTINUE.
